# SDR 9712219615

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460-497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO ENTERING SERVICE, FOUND CORROSION ON SKIN AT FS 460 TO 497 BETWEEN LONGERONS 29L AND 30.  REPAIRED PER EA 96-100008.
